| Model Number |
FG-300206 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fatigue (1849); Hypoglycemia (1912); Confusion/ Disorientation (2553)
| Date of Event |
09/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Customer reported symptoms of hypoglycemia including dis-orientation and tiredness on (b)(6) 2022.The customer did not treat their hypoglycemic event.The customer stated that they received low glucose alerts from the bigfoot unity system.There was no report of the customer requiring third party assistance or medical intervention.
Additional Manufacturer Narrative
No allegation against the system was reported by the customer.Bigfoot conducted a thorough investigation and there was no indication that the product did not meet specification.Review of the data logs show that the system issued low glucose alerts per specification and some alerts were acknowledged by the customer.After acknowledgement or resolution of an alert, the system re-issued low glucose alerts per specification when the customer's glucose reached low and very low levels.If bigfoot learns of any new information in relation to this case, another investigation will be performed, and a follow-up report will be submitted.All pertinent information available to bigfoot has been submitted.